Publications de Simone Gutt

******

1) S. Gutt: Infinite families of hypohamiltonian graphs, Bull. de la Classe des Sciences 63 (1977), 432--440.

2) S. Gutt: Equivalence of deformations and associated $*$ products, Lett. in Math. Phys. 3 (1979), 297--309.

3) S. Gutt: Cohomologie différentiable de l'algèbre de Lie de Poisson d'une variété symplectique, Actes des Journéees relativistes (1979),Angers, 199--206.

4) M. Cahen, M. De Wilde, S. Gutt: Local cohomology of the algebra of smooth functions on a connected manifold, Lett. in Math. Phys. 4 (1980), 157--167.

5) S. Gutt: Second et troisième espaces de cohomologie différentiable de l'algèebre de Lie de Poisson d'une variété symplectique, Annales de l'I.H.P. 33A (1980) , 1--31.

6) M. Cahen, S. Gutt: Invariance des \'equations de Maxwell, Bull. de la Soc. Math. de Belgique 33 (1981), 91--97.

7) M. Cahen, S. Gutt: Maxwell's equations in Segal's model : solutions and their invariance, Lett. in Math. Phys. 4 (1980), 275--287 + 523.

8) S. Gutt: Champs de Maxwell libres dans le modèle de Segal, Actes des Journées relativistes (1980), Caen 1--11.

9) M. Cahen, S. Gutt: Produits $*$ sur un espace riemannien symétrique, C.R.Acad. Sc. Paris 291 A (1980), 543--545.

10) S. Gutt: Contribution à l'étude des espaces symplectiques homogènes, Mémoire de l'Acad. Royal. de Belgique, Tome 44, fasc. 6 (1983).

11) M. Cahen, S. Gutt: Invariant $*$ products of holomorphic functions on the hyperbolic hermitian spaces, Lett. in Math. Phys. 5 (1981), 219--228.

12) P. Barbier, M. Cahen, S. Gutt: Examples of Yang-Mills fields on Segal's model, Bull. Ac. de Belgique 68 (1982), 835--842.

13) M. Cahen, S. Gutt: Regular $*$ representations of Lie Algebras, Lett. in Math. Phys. 6 (1982), 395--404.

14) S. Gutt: Invariance of Maxwell's equations, Math. Phys. Studies 3, Reidel (1983), 27--29.

15) M. Cahen, S. Gutt: Theory of deformations and group representations, Bruter et al. (eds) in Bifurcation Theory, Mecanics and Physics, Reidel (1983), 77--98.

16) S. Gutt: Deformation theory and its applications to mechanics and to group representations, Att. Ac. Sc. Torino 117 (1983), 149--162.

17) M. De Wilde, S. Gutt, P. Lecomte: A propos des deuxième et troisième espaces de cohomologie de l'algèbre de Lie de Poisson d'une variété symplectique, Annales I.H.P. 40 (1984), 77--83

18) S. Gutt: An explicit $*$ product on the cotangent bundle of a Lie group, Lett. in Math . Phys. 7 (1983), 249--258

19) M. Cahen, S. Gutt: Produits $*$ sur les orbites des groupes semi-simples de rang 1, C.R. Acad. Sc. Paris 296 (1983), série I,821--823.

20) S. Gutt: Cohomology of orbits of compact Lie groups, Bull. de l'Acad. de Belgique 69 (1983), 51--71.

21) M. Cahen, S. Gutt: Produits $*$ sur les espaces affins symplectiques localement symétriques, C.R. Acad. Sc. Paris 297 (1983), série I, 417--420.

22) M. Cahen, S. Gutt: The deformation program, Journées relativistes 1983, Pitagora Ed. Bologna (1985), 61--68.

23) M. Cahen, S. Gutt: Discrete spectrum of the hydrogen atom : an illustration of deformation theory methods and problems, Journal of Geometry and Physics 1 (1984), 65--83.

24) M. Cahen, S. Gutt: An algebraic construction of $*$ product on the regular orbits of semisimple Lie groups, Bibliopolis Ed. Naples, Volume in honour of I. Robinson, (1987) 71--82 .

25) M. Cahen, M. Flato, S. Gutt, D. Sternheimer: Do different deformations lead to the same spectrum?, Journal of Geometry and Physics 2 (1985), 35--48.

26) M. Cahen, S. Gutt: Non localité d'une déformation symplectique sur la sphère $S^2$, Bull. Soc. Math. Belg. 36 B (1984), 207--21.

27) M. De Wilde, S. Gutt: About the lifting of smooth functions, Functiones et Approximatio 17 (1987), 45--47.

28) S. Gutt: Quantifications isospectrales et déformations équivalentes, Journées relativistes 1985, Hermann .

29) D. Arnal, M. Cahen, S. Gutt: Deformations on coadjoint orbits, J. of Geom. and Physics 3 (1986), 327--351.

30) M. Cahen, S. Gutt, L. Lemaire, Ph. Spindel: Killing spinors, Bull. Soc. Math. Belg. 38 (1986), 75--102.

31) S. Gutt: Killing spinors on projective spaces, Spinors in physics and geometry (Trieste 86) World Sc. Publ. Co. 1988, 238--248.

32) D. Arnal, S. Gutt: Décomposition de $L^2(G)$ et transformation de Fourier adaptée pour un groupe G nilpotent, C.R.~Acad.~Sc. Paris 306 (1988) 25--28.

33) M.Cahen, S.Gutt, C.Kozameh, E.T.Newman: Yang-Mills equations and solvable groups II, J. Math. Phys. 29 (1988), 1022--1025.

34) S.Gutt: Some aspects of deformation theory and quantization, Math. Phys. Studies 10, Reidel, (1988), 77--102.

35) M. Cahen, S. Gutt: Spin structures on compact simply connected Riemannian symmetric spaces, S.~Stevin Journal 62 (1988), 209--242.

36) D. Arnal, M. Cahen, S. Gutt: Representations of compact Lie groups and quantization by deformation, Bull. Acad. Roy. Belg. 74 (1988), 123--141.

37) M. Cahen, S. Gutt, J. Rawnsley: Quantization of K\"ahler manifolds I, Journal of Geometry and Physics 7 (1990), 45--62.

38) D. Arnal, M. Cahen, S. Gutt: $*$ exponential and holomorphic discrete series, Bull. Soc. Math. Belg. 41 (1989), 207--227.

39) M. Cahen, A. Franc, S. Gutt: Spectrum of the Dirac operator on complex projective space $P_{2q-1}({\bf C})$, Lett. in Math. Phys. 18 (1989), 165--176.

40) M. Cahen, S. Gutt, C. Ohn, M. Parker: Lie Poisson groups : Remarks and Examples, Lett. in Math. Phys. 19 (1990), 343--353

41) M. Cahen, S. Gutt, J. Rawnsley: Quantisation of Kaehler manifolds II, Transactions A.M.S.337 (1993), 73--98.

42) D. Arnal, B. Cahen,M. Cahen, S. Gutt: Une classe d'orbites coadjointes qui sont symplectomorphes à un fibré cotangent, C.R.~Acad.~Sc. Paris 312 (1991), 127--130.

43) D. Arnal, M. Cahen, S. Gutt, H. Zahir: A Moyal type $*$ product on Hermitian symmetric spaces, Bull. Acad. Roy. Belg (1991), 91--103.

44) M. Cahen, S. Gutt, J. Rawnsley: Nonlinearizability of the Iwasawa Poisson Lie structure, Lett. in Math. Phys. 24 (1992), 79--83.

45) F. Burstall, S. Gutt, J. Rawnsley: Twistor spaces for Riemannian symmetric spaces, Math. Annalen 295 (1993), 729--743.

46) M. Cahen, S. Gutt, A. Trautman: Spin structures on real projective quadrics, Journal of Geometry and Physics 10 (1993), 127--154

47) M. Cahen, S. Gutt, J. Rawnsley: Quantisation of K\"ahler manifolds III , Lett. in Math. Phys. 30 (1994), 291--305.

48) M. Cahen, S. Gutt, J. Rawnsley: Some remarks on the classification of Poisson Lie Groups, A.M.S. Contemporary Mathematics 179 (1994), 1--16.

49) M. Cahen, S. Gutt, J. Rawnsley: Quantisation of K\"ahler manifolds IV, Lett. in Math. Phys. 34 (1995), 159--168.

50) M. Cahen, S. Gutt, A. Trautman: Pin structures and the modified Dirac operator, Journal of Geometry and Physics 17 (1995), 283--297.

51) P. Bieliavsky, M. Cahen, S. Gutt: Symmetric symplectic manifolds and deformation quantization, Math. Phys. Studies 18, Kl\"uwer (1995), 63--75.

52) M. Cahen, S. Gutt, J. Rawnsley: On tangential star products for the coadjoint Poisson structure, Comm. in Math. Phys. 180 (1996), 99--108.

53) P. Bieliavsky, M. Cahen, S. Gutt: A class of homogeneous symplectic manifolds, A.M.S. Contemporary Mathematics 203 (1997) 241--255.

54) M. Bertelson, M. Cahen, S. Gutt: Equivalence of star products, Class. and Quantum Gravit 14 (1997), A93--A107.

55) M.Cahen, S. Gutt, A. Trautman: Pin structures and the Dirac operator on real projective spaces and quadrics, in Clifford algebras and their applications in mathematical physics, ed. by V. Dietrich et al., Klüwer (1998), 391--399.

56) S. Gutt: On some second Hochschild cohomology spaces for algebras of functions on a manifold, Lett. in Math. Phys. 39 (1997), 157--162.

57) S. Gutt, J. Rawnsley: Deformation quantization and $Mp^c$ structures, Math. Phys. Studies 20, (1997), Kl\"uwer, 103--115.

-) D. Sternheimer, J. Rawnsley and S. Gutt, éditeurs, deformation theory and symplectic geometry, Math. Phys. Studies 20, 1997, Kl\"uwer.

58) M. Bertelson, P. Bieliavsky et S. Gutt: Parametrizing equivalence classes of invariant star products, Lett. in Math. Phys. 46 (1998), 339--345.

59) S. Gutt et J. Rawnsley: Equivalence of star products on a symplectic manifold: an introduction to Deligne's Cech cohomology classes'', Journ. of Geom. and Phys.29 (1999) 347--392.

60) M. Cahen, S. Gutt et J. Rawnsley: Symplectic connections with parallel Ricci tensor, in Poisson Geometry, Banach Center Publications vol 51 (2000) 31--41.

61) M. Cahen, S. Gutt et J. Rawnsley: Preferred invariant symplectic connections on compact coadjoint oribts, Lett. in Math. Phys. 48 (1999), 354--364.

62) S. Gutt: Variations on deformation quantization, in Conférence Moshé Flato 1999 vol 1, G. Dito et D. Sternheimer (eds), Math. Phys. Studeies 21 (2000) 217--254 . (pdf version)

63) M. Cahen, S. Gutt et J. Rawnsley: Symmetric symplectic spaces with Ricci-type curvature, in Conf\'erence Moshé Flato 1999 vol 2, G. Dito et D. Sternheimer (eds), Math. Phys. Studies 22 (2000) 81--91. (pdf version)

64) M. Cahen, S.Gutt, J. Horowitz and J. Rawnsley: Homogeneous symplectic manifolds with Ricci-type curvature, Journ. of Geom. and Phys 38 (2001) 140--151. (pdf version)

65) Simone Gutt and John Rawnsley: Traces for star products on a symplectic manifold, Journ. of Geom. and Phys. 42 (2002) 12--18. (QA/0105089 pdf version)

66) Simone Gutt: Traces for star products, Progress of Theor. Phys. suppl 144 (2001) 1--7.

67) M. Cahen, S.Gutt, J. Horowitz, J. Rawnsley: Moduli space of symplectic connections of Ricci type on $T^{2n}$; a formal approach, Journ. of Geom. and Phys. (sous presse) (SG/0201167, pdf version)

68) Pierre Bieliavsky, Martin Bordemann, Simone Gutt, Stefan Waldmann: Traces for star products on the dual of a Lie algebra, Rev on Math. Phys. 15 (2003), no.5, 425--445 (math.QA/0202126. pdf version)

69) Michel Cahen, Simone Gutt: Wavelet transform and $*$ exponential, in Coherent states, wavelets and applications, edited by Antoine et al., proceedings of a conference in Louvain-la-Neuve in July 2002.

70) Simone Gutt, John Rawnsley: ``Natural star products on symplectic manifolds and quantum moment maps'', preprint math.SG/0304498 (pdf version), Lett. in Math. Phys. 66 (2003) 123__139.

71) Michel Cahen, Simone Gutt, Lorenz Schwachhofer: ``Construction of Ricci-type connections by reduction and induction'', preprint math.DG/0310375(pdf version), in The breadth of symplectic and Poisson Geometry, Marsden, J.E. and Ratiu, T.S. (eds), Progress in Math 232,

--) S. Gutt, J. Rawnsley and D. Sternheimer : \'editeurs, the Euroconference PQR2003, Letters in Math Phys., vol 69 (2004) 20,1997, Kl\"uwer, 320 pages.

--) S. Gutt, J. Rawnsley, D. Sternheimer, \'editeurs, Poisson Geometry, Deformation Quantisation and Group Representations, LMS Lecture Note Series 323, Cambridge University Press, 2005 (359 pages)

72) Simone Gutt, Stefan Waldmann, Deformations of the Poisson bracket on a symplectic manifold, in the Encyclopedia of Mathematical Physics Encyclopedia of Mathematical Physics, eds. J.-P. Françoise, G.L. Naber and Tsou S.T. Oxford: Elsevier, 2006 (ISBN 978-0-1251-2666-3), volume 2 page p 24.

73) Michel Cahen, Simone Gutt, Reduction,Induction and Ricci flat symplectic connections,preprint (pdf version),in From Geometry to Quantum Mechanics, Y. Maeda et al. (eds), Progress in Mathematics 252, Birkhauser, 2007, 111--129.

74) Michel Cahen, Simone Gutt, Moment map for the space of symplectic connections, Liber Amicorum Delanghe, F. Brackx and H. De Schepper eds., Gent Academia Press, 2005, pp 27--36.

75) P. Bieliavsky, M. Cahen, S. Gutt, J. Rawnsley, Lorenz Schwachhofer, Symplectic connections, preprint SG/0511194 (pdf version) International Journal of Geometric Methods in Modern Physics, Vol. 3, No. 3 (2006) 375-420

76) S. Gutt, Remarks on symplectic connections, Lett. in Math. Phys. 78 (2006) 307--328 (pdf version).

77) S. Gutt, Deformation Quantisation of Poisson manifolds, Lecture Notes ICTP, Poisson 2005, and Geometry \& Topology Monographs 17
              (2010) 165--214.

78)  Michel Cahen, Simone Gutt and Stefan Waldmann, Symplectic Connections of Ricci Type and Star Products,  (pdf version),
  in Higher Structure in Geometry and Physics:   in Honor of M. Gerstenhaber and J. Stasheff, edited by Alberto Cattaneo, Anthony  Giaquinto and Ping Xu, Progress in Math. 287, Birkh\"auser, 2010, 93--110. .

79) Mourad Ammar, Véronique Chloup et Simpne Gutt, universal star products, preprint 2008 (pdf version), Letters in Mathematical Physics, 84, (2008), 199--215

80) Simone Gutt, Deformation Quantisation and Connections, in European Women in Mathematics, Proceedings of the 13th General Meeting, Eds. Catherine Hobbs, Sylvie Paycha World Scientific, 2010, p 3-32.

81) Cahen, M., Gutt, S., Richard, N. et Schwachhöfer, L. , Extrinsic symmetric spaces, (pdf version), Journal of Geometry and Physics 59 (2009), pp. 409-425.

82) Simone Gutt, Stefan Waldmann, Involutions and Representations for Reduced Quantum Algebras, preprint arXiv:0911.1649 (pdf version), Advances in Mathematics,  224 (2010) 2583-2644..

83) Michel Cahen, Simone Gutt , Amin D. Malik, John Rawnsleyc, Transitive subgroups of transvections acting on some symplectic
symmetric spaces of Ricci type, Journal of Geometry and Physics 61 (2011) 1292–1308.

 84)Michel Cahen, Simone Gutt, John Rawnsley , Symplectic Dirac operators and Mp^c-structures, Gen Relativ Gravit (2011) 43, 3593--3617.

85) Michel Cahen and Simone Gutt,  Spinc, Mpc and  symplectic Dirac operators (pdf version), in
Geometric
Methods in Physics, XXXI  Workshop 2012, ed. by P. Kielanowski et al., Trends in Mathematics, Birkh\"auser, 2013, 13--28.

86) Simone Gutt, Sufficient conditions for embeddings in generalized space forms,  (pdf version) in "Pure and Applied Differential Geometry PADGE 2012, in  memory of Franki Dillen, edited by J. Van der Veken et al., Shaker Verlag, Aachen 2013, 152--160.

87) Michel Cahen, Simone Gutt, Laurent La Fuente Gravy, John Rawnsley, On Mp^c-structures and Symplectic Dirac Operators, (pdf version),  Journal of Geometry and Physics (2014) pp. 434-466.

88) Simone Gutt, ``Symplectic space forms and submanifolds", to appear in Geometry of Jets and Fields, Banach Center Publications, (pdf version).

  --) Michel Cahen, Thibaut Grouy, Simone Gutt, `` A Possible symplectic framework for Radon-type transforms", preprint.